# SDR 2007UALA01919

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Torque Tube
- Condition: Unstable
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT TORQUE TUBE HAS MOVEMENT BEYOND 0.003.  [07-03-07]  REPLACED THE BEARING AND TORQUE TUBE.
